Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleA Gr\"obner basis approach for finding positive solution of fully fuzzy polynomial equations systems.
Author(s) Abdolali Basiri, Akbar Hashemi Borzabadi, Hamed Farahani, Rahmany Sajjad
TypeArticle in Journal
AbstractThis paper presents a novel approach for finding positive solution of fully fuzzy polynomial equations systems employing Gröbner bases benefits. First, the system of fully fuzzy polynomial equations is converted to an equivalent crisp polynomial equations system. Then, using Gröbner basis properties a criteria for determining existence and finding positive fuzzy solutions of original system is introduced. The big advantage of the proposed method lies in the fact that it attains all positive fuzzy solutions of problem at a time. Finally, some applied numerical examples are illustrated to demonstrate the proficiency of the given approach.
KeywordsFuzzy numbers, fully fuzzy polynomial equations systems, Gröbner bases, affine varieties
ISSN1064-1246; 1875-8967/e
URL http://content.iospress.com/articles/journal-of-intelligent-and-fuzzy-systems/ifs646
LanguageEnglish
JournalJ. Intell. Fuzzy Syst.
Volume25
Number2
Pages395--402
PublisherIOS Press, Amsterdam
Year2013
Edition0
Translation No
Refereed No
Webmaster